Loading...
Loading...

Go to the content (press return)

On sums of dilates

Author
Javier, C.; Hamidoune, Y.O.; Serra, O.
Type of activity
Journal article
Journal
Combinatorics probability and computing
Date of publication
2009-10-05
Volume
18
Number
6
First page
871
Last page
880
DOI
https://doi.org/10.1017/S0963548309990307 Open in new window
Repository
http://hdl.handle.net/2117/11654 Open in new window
URL
http://journals.cambridge.org/action/displayJournal?jid=CPC Open in new window
Abstract
For k prime and A a finite set of integers with |A| ≥ $3(k-1)^2$ (k-1)! we prove that |A+k·A| ≥ (k+1)|A| − ⌈k(k+2)/4⌉ where k·A = {ka:a∈A}. We also describe the sets for which equality holds.
Citation
Javier, C.; O. Hamidoune, Y.; Serra, O. On sums of dilates. "Combinatorics probability and computing", 05 Octubre 2009, vol. 18, núm. 6, p. 871-880.
Group of research
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

  • Javier, Cilleruelo  (author)
  • Hamidoune, Yahya O.  (author)
  • Serra Albo, Oriol  (author)

Attachments